Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 48, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 16, 2008, 4:13 PM EDT for 6 counties in Pennsylvania. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2008, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 16, 2008, 5:06 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA
The radar
The Binghamton radar (KBGM), 126 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:35 PM EDT | HAIL 0.75 | 3 Ne Benton, PA | |
| Jun 16, 4:41 PM EDT | HAIL 0.88 | Stillwater, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 11:28 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 162013
SVRCTP
PAC037-081-093-097-113-119-162130-
/O.NEW.KCTP.SV.W.0048.080616T2013Z-080616T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTGOMERY...OR NEAR MONTOURSVILLE...AND MOVING EAST AT 43 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MUNCY AROUND 420 PM EDT...
HUGHESVILLE AROUND 425 PM EDT...
EXCHANGE AND LAIRDSVILLE AROUND 430 PM EDT...
JERSEYTOWN AROUND 435 PM EDT...
BIGGERTOWN AROUND 440 PM EDT...
BLOOMSBURG AROUND 445 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 201 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 28. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE
11...ROUTE 15...ROUTE 220...STATE ROAD 118.
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS
AND LARGE DAMAGING HAIL IN CLINTON AND LYCOMING COUNTIES.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR SOUTH CENTRAL
PENNSYLVANIA.
LAT...LON 4092 7625 4110 7720 4112 7722 4130 7692
4140 7628 4132 7631 4120 7632 4114 7628
4114 7623 4105 7623 4095 7620
TIME...MOT...LOC 2013Z 281DEG 37KT 4117 7689
$$
FORECASTER: DANGELO2 follow-up statements
000
WWUS51 KCTP 162051
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
451 PM EDT MON JUN 16 2008
PAC081-097-113-119-162101-
/O.CAN.KCTP.SV.W.0048.000000T0000Z-080616T2130Z/
NORTHUMBERLAND PA-SULLIVAN PA-UNION PA-LYCOMING PA-
451 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING...
NORTHEASTERN UNION...SOUTHEASTERN SULLIVAN AND NORTHWESTERN
NORTHUMBERLAND COUNTIES IS CANCELLED...
THE STORM HAS MOVED TO THE EAST.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR SOUTH CENTRAL
PENNSYLVANIA.
LAT...LON 4092 7625 4101 7667 4131 7637 4131 7631
4120 7632 4114 7628 4114 7623 4105 7623
4095 7620
TIME...MOT...LOC 2051Z 281DEG 37KT 4109 7638
$$
PAC037-093-162130-
/O.CON.KCTP.SV.W.0048.000000T0000Z-080616T2130Z/
MONTOUR PA-COLUMBIA PA-
451 PM EDT MON JUN 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN COLUMBIA AND CENTRAL MONTOUR COUNTIES...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORANGEVILLE...OR 7 MILES NORTH OF BLOOMSBURG...MOVING
EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BERWICK...MIFFLINVILLE AND SHUMANS AROUND 500 PM EDT...
SCOTCH VALLEY AROUND 505 PM EDT...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR SOUTH CENTRAL
PENNSYLVANIA.
LAT...LON 4092 7625 4101 7667 4131 7637 4131 7631
4120 7632 4114 7628 4114 7623 4105 7623
4095 7620
TIME...MOT...LOC 2051Z 281DEG 37KT 4109 7638
$$
FORECASTER: DANGELO000
WWUS51 KCTP 162106
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT MON JUN 16 2008
PAC037-093-162116-
/O.CAN.KCTP.SV.W.0048.000000T0000Z-080616T2130Z/
MONTOUR PA-COLUMBIA PA-
506 PM EDT MON JUN 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLUMBIA AND CENTRAL
MONTOUR COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED. THIS STORM PRODUCED LARGE HAIL IN NORTHERN COLUMBIA
COUNTY AND HAIL AND WIND DAMAGE TO THE WEST.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4092 7625 4101 7667 4131 7637 4131 7631
4120 7632 4114 7628 4114 7623 4105 7623
4095 7620
TIME...MOT...LOC 2106Z 281DEG 37KT 4106 7618
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:56 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 16, 3:56 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 356 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL SWEEP THROUGH PENNSYLVANIA EARLY TONIGHT... BRINGING AN END TO THE SEVERE STORMS. THIS FRONT WILL SIGNAL A PATTERN CHANGE...AS A LARGE UPPER LEVEL TROUGH WILL SETTLE OVER THE NORTHEASTERN UNITED STATES. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... HEATING HAS RESULTED IN SCT/NMRS TSRA ACROSS THE NORTHERN MTS...BUT THE CLOUDS AND RAIN IN THE SOUTH ARE KEEPING THAT AREA SUPPRESED FOR NOW. EXPECT FURTHER DESTABILIZATION WITH THE STRONG JUNE SUNSHINE. SVR WATCHES IN EFFECT INTO THIS EVENING. DROPPING HEIGHTS/TEMPS ALOFT WILL HELP US TO REACH CAPES IN THE 1000-1500 J/KG RANGE. SFC DEW POINTS KINDA LOW FOR SVR...AND CONVECTION TO THE SOUTH IN WV/KY COULD ROB US OF A SIGNIFICANT INFLUX OF MSTR FROM THE LL JET. HOWEVER...SINCE TROF IS DIGGING IN...AND A COLD FRONT WILL BE MOVING THROUGH THIS EVENING...WE STILL EXPECT THUNDER TO OCCUR OVER MOST OF THE AREA. DEEP UNIDIRECTIONAL SHEAR VALUES AND THOSE MOD CAPES PUT US IN A GOOD CHC OF SEVERE. SVR THREAT WILL DIMINISH DURING BY EARLY EVENING IN THE NW AND THE MID EVENING IN THE CENTRAL MTS AND PTS SE...AS THE COLD FRONT PUSHES THROUGH. IN THE WAKE OF FRONT...EXPECT PARTIAL CLEARING OVR MOST OF THE REGION LATE TONIGHT...ESPECIALLY DOWNWIND/EAST OF THE ALLEGHENIES. THE MOISTURE MAY LINGER IN THE WESTERLY UPSLOPE OF THE MTS...MUCH MORE LIKE A TYPICAL WINTER SCENARIO THAN JUNE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... EXPECT DRY SLOT TO GIVE US SOME SUN EARLY ON...BUT SHOWERS WILL BE POSSIBLE...ESPECIALLY ACROSS THE WEST AND NORTH LATER IN THE DAY...AS THE UPPER LEVEL TROUGH MOVE IN. TEMPS WILL STILL BE ON THE MILD SIDE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... UPPER LOW WILL REMAIN STALLED NORTH OF LAKE ONTARIO FOR THE REMAINDER OF THE WEEK...RESULTING IN A CONTINUATION OF THE COOL CONDS. SOME CHC OF SHOWERS...ESPECIALLY WED AND THU. WAVE FCST TO STAY SOUTH OF THE AREA ON SATURDAY...BUT FRONT MOVING IN FOR THE WEEKEND...AND ALSO MONDAY...SO WENT WITH 20 POPS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... INITIAL LINE OF HEAVY THUNDERSTORMS CURRENTLY JUST NORTH OF INTERSTATE 80. THESE WILL SAG SOUTH ACROSS THE FORECAST AREA THROUGH 22Z. ADDED TEMPO TSRA CONDITIONS AS CELLS DEVELOPING AREA WIDE. ANOTHER AREA OF LIGHTER RAIN OVER SOUTHERN PA MAY LIMIT THE CONVECTIVE POTENTIAL IN THAT AREA LATER THIS AFTERNOON. HOWEVER...FRONTAL BOUNDARY WILL FOCUS ACTIVITY SO KEPT A SIMILAR FORECAST FOR KMDT AS AIRFIELDS FARTHER TO THE NORTH. ACTIVITY WILL WIND DOWN AFTER 01Z BUT LOW LEVEL MOISTURE WILL KEEP A SCATTERED LAYER IN OVERNIGHT. STRONG NORTHWEST FLOW WILL BRING A FALL-LIKE DAY ON TUESDAY. A BKN040 LAYER WITH VCSH WILL BE THE RULE. NORTHWEST WINDS WILL GUST IN EXCESS OF 15 KTS DURING THE AFTERNOON. GENERALLY VFR CONDS ONCE AGAIN FOR WED/THU...ALTHOUGH SCATTERED SHOWERS WILL BE AROUND EACH AFTN...ESP OVER THE MTS OF THE NORTH AND WEST - WITH PLENTY OF CLOUDS ABOVE 3KFT. FRIDAY LOOKS LIKE A DRY DAY WITH LIGHT WINDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/MARTIN NEAR TERM...DANGELO/FITZGERALD/MARTIN SHORT TERM...MARTIN LONG TERM...MARTIN AVIATION...RXR/TYBURSKI
Hazardous weather outlook, Jun 16, 1:26 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT MON JUN 16 2008 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046- 049>053-171730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ028-035-036-056>059-063>066-171730- JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 126 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 3:22 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
&&
ARTLocal storm report, Jun 16, 3:31 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
&&
ARTSpecial weather statement, Jun 16, 3:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 PM EDT MON JUN 16 2008 PAZ017-024-162015- CAMBRIA-CLEARFIELD- 334 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAMBRIA AND SOUTHWESTERN CLEARFIELD COUNTIES... AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 6 MILES SOUTH OF PUNXSUTAWNEY...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR BURNSIDE AROUND 350 PM...MAHAFFEY AROUND 355 PM...NEW WASHINGTON AROUND 400 PM...LUMBER CITY AROUND 410 PM AND GLEN HOPE AROUND 415 PM. FORECASTER: RHG
Special weather statement, Jun 16, 3:35 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT MON JUN 16 2008 PAZ017-018-162015- CLEARFIELD-NORTHERN CENTRE- 335 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLEARFIELD AND NORTH CENTRAL CENTRE COUNTIES... AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR LECONTES MILLS...MOVING EAST AT 35 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR KARTHAUS AROUND 340 PM...PINE GLEN AROUND 345 PM...MOSHANNON AROUND 350 PM AND SNOW SHOE AROUND 355 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 144 AND 152. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: DANGELO
Local storm report, Jun 16, 3:45 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL WELLSBORO 41.75N 77.30W
06/16/2008 U1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN WELLSBORO
0204 PM HAIL 4 N WELLSBORO 41.80N 77.30W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL SOUTH OF MIDDLEBURY CENTER
0205 PM HAIL 7 S WILCOX 41.48N 78.68W
06/16/2008 E1.00 INCH ELK PA PUBLIC
1.00 INCH HAIL IN GLEN HAZEL
0208 PM HAIL 10 S BLOSSBURG 41.54N 77.07W
06/16/2008 E0.88 INCH LYCOMING PA EMERGENCY MNGR
NICKEL SIZE HAIL IN LIBERTY
0234 PM HAIL MORRIS 41.65N 77.27W
06/16/2008 E0.88 INCH TIOGA PA PUBLIC
NICKEL SIZE HAIL IN MORRIS
0245 PM HAIL MANSFIELD 41.81N 77.08W
06/16/2008 E1.00 INCH TIOGA PA PUBLIC
1.00 INCH HAIL IN MANSFIELD
0310 PM HAIL RENOVO 41.33N 77.75W
06/16/2008 M0.75 INCH CLINTON PA EMERGENCY MNGR
PENNY SIZE HAIL COVERING GROUND IN RENOVO
&&
ARTSpecial weather statement, Jun 16, 3:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 355 PM EDT MON JUN 16 2008 PAZ017-018-162030- CLEARFIELD-NORTHERN CENTRE- 355 PM EDT MON JUN 16 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLEARFIELD AND WEST CENTRAL CENTRE COUNTIES... AT 354 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 4 MILES WEST OF CLEARFIELD...MOVING EAST AT 32 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CLEARFIELD AROUND 400 PM...WOODLAND AROUND 405 PM...WALLACETON AROUND 415 PM...LECONTES MILLS AROUND 420 PM AND MOSHANNON AROUND 430 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 110 AND 140. THIS WILL ALSO IMPACT ROUTE 322. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 16, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 96 min |
| Jun 16, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 42 min |
| Jun 16, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 63 min |
| Jun 16, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 68 min |
| Jun 16, 2:49 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 71 min |
| Jun 16, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter | 64 min |
| Jun 16, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 74 min |
| Jun 16, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 61 min |
| Jun 16, 4:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 57 min |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 16, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Mifflin and 4 more | 55 min |
| Jun 16, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 53 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder, Union | 52 min |
| Jun 16, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 74 min |
| Jun 16, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 53 min |
| Jun 16, 6:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 53 min |
| Jun 16, 6:38 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 29 min |
| Jun 16, 6:54 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.